Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Eating too much Oatmeal or something else?
    avatar
    An_239578 posted:
    Hi I've been having a problem lately where my stool has become very watery, foamy and light brown/yellowish in color. I have been eating oatmeal pretty much every day for about three years now in the morning for breakfast. I eat it because I have a physical job and it fills me up as well as seems to give me a good amount of energy until it is time for lunch. When the stool becomes like this it is usually later in the day and I usually have one bowel movement before that in the morning that is more normal. It also seems to happen more so if I didn't get much sleep the night before. Should I be worried about this? Is this something that is being caused by eating too much oatmeal? Any help would be greatly appreciated. Thanks in advance.
    Reply
     
    avatar
    georgiagail responded:
    No; the oatmeal is not the cause of these changes in your stools.

    Gail


    Helpful Tips

    Water
    Drinking waer everyday keeps my digesive going. More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the American Gastroenterological Association website